# SDR GAIA00724

- Difficulty date: November 24, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK ON VERTICAL WEB LIGHTENING HOLE AFT OF AIRSTAIRS.  REPAIRED VERTICAL WEB IAW B727 SRM 51-40-2 FIG 1.  (M)
